# SDR DALA14007423770

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Location: Bs 319-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND E & E BAY BS 312-320, STRINGER 23L ANGLE CORRODED.  MAINTENANCE REPAIRED IAW ERA PRI 521030-14, REV O AND ER/A 521030-14, REV ORIGINAL.
